Universidad Complutense de Madrid
E-Prints Complutense


Number of items: 2.

Díaz Díaz, Jesús Ildefonso and Fowler, A.C. and Muñoz, Ana Isabel and Schiavi, E. (2008) Mathematical Analysis of a Model of River Channel Formation. Pure and Applied Geophysics, 165 (8). pp. 1663-1682. ISSN 0033-4553

Tello del Castillo, José Ignacio and Muñoz, Ana Isabel (2005) Uniqueness and collapse of solution for a mathematical model with nonlocal terms arising in glaciology. Mathematical Models and Methods in Applied Sciences, 15 (4). pp. 623-642. ISSN 0218-2025

This list was generated on Tue Mar 2 02:20:14 2021 CET.